JournalsprimsVol. 11, No. 1pp. 201–211

Simple Proofs of Nakano's Vanishing Theorem and Kazama's Approximation Theorem for Weakly 1-Complete Manifolds

  • Osamu Suzuki

    University of Tokyo, Japan
Simple Proofs of Nakano's Vanishing Theorem and Kazama's Approximation Theorem for Weakly 1-Complete Manifolds cover
Download PDF

Cite this article

Osamu Suzuki, Simple Proofs of Nakano's Vanishing Theorem and Kazama's Approximation Theorem for Weakly 1-Complete Manifolds. Publ. Res. Inst. Math. Sci. 11 (1975), no. 1, pp. 201–211

DOI 10.2977/PRIMS/1195191692